Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 584680, 16 pages
http://dx.doi.org/10.1155/2012/584680
Research Article

Asymptotic Behavior of the 3D Compressible Euler Equations with Nonlinear Damping and Slip Boundary Condition

Department of Mathematics, Shandong Normal University, Jinan 250014, China

Received 7 January 2012; Accepted 1 March 2012

Academic Editor: Laurent Gosse

Copyright © 2012 Huimin Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huimin Yu, “Asymptotic Behavior of the 3D Compressible Euler Equations with Nonlinear Damping and Slip Boundary Condition,” Journal of Applied Mathematics, vol. 2012, Article ID 584680, 16 pages, 2012. https://doi.org/10.1155/2012/584680.